# SDR SWIA971716

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Engine: Pwa PW118B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Regulator
- Condition: Failed
- Location: Deice System
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT DUCT LEAK LIGHT ON IN FLIGHT.  RETURNED TO LAX.  REPLACED DE-ICE PRESS REGULATOR AND VENTURI TUBE ASSY.  REMOVED ALL PANELS, CLEARED SENSORS, RAN ENGINE AND CHECKED FOR LEAKS, NONE FOUND.  REINSTALLED ALL PANELS, RAN ENGINE AT FULL POWER FOR 15 MINUTES.  OPS CHECK GOOD, PN ON: 3819668, SN: RF2264, SN OFF: RF1815 PRESS REG PN ON: 12050481001 VENTURI TUBE.
